Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 36, Issue 1, Summer 1996  pp. 147-156.

Hyperinvariant subspaces for certain compact perturbations of an operator

Authors Isabelle Chalendar
Author institution: U.F.R. Mathematiques et Informatique, Universite Bordeaux I, 351, Cours de la Liberation, 33405 Talence Cedex, FRANCE

Summary:  Let A, B be linear operators acting in a Hilbert space, such that B or AB is in a von Neumann-Schatten class $\mathcal C_p$. Sufficient conditions on the geometry of the spectrum and on the growth of the resolvent are given for the existence of hyperinvariant subspaces of A + B.

Contents    Full-Text PDF